# SDR 2006UALA00736

- Difficulty date: April 19, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Gouged
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SPOILER ACTUATOR, INBD ACTUATOR ATTACH LUG, AND TOP OF ACTUATOR GOUGED.
